Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A note on a global stability theorem of M. W. Hirsch

Author: Ji Fa Jiang
Journal: Proc. Amer. Math. Soc. 112 (1991), 803-806
MSC: Primary 58F10; Secondary 34D05
MathSciNet review: 1043411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a $ 3$-dimensional cooperative vector field $ F$, we present a new global stability result which is the same as that of Hirsch [4] except that we do not assume that $ \operatorname{Div} F \leq 0$ or that the equilibrium is stable. Thus we solve the "interesting problem" pointed out by Hirsch [4].

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F10, 34D05

Retrieve articles in all journals with MSC: 58F10, 34D05

Additional Information

PII: S 0002-9939(1991)1043411-0
Keywords: Cooperative systems, global stability
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia